# SDR WVER2016050436701

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 32,986 hours, 23,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703413310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT FRAME FS 235 HA & INDICATION OF 3 INCHES LONG PROPAGATING FROM THE RADIUS AT STRINGER 13A, FAILED NDT.
